# SDR ASAA2017112822895

- Difficulty date: November 28, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP. FLOOR STRUCTURE WET AREA FLOOR SUPPORT BETWEEN STA. 328-344 LBL 22 BARE METAL / CORRODED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND BAL DWG #141A5410. DOT REMOVED.
